# SDR REXA2018092400881

- Difficulty date: August 30, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,700 hours, 22,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP ON THE I/B SIDE OF STR 3L IS CRACKED, JUST AFT OF FRAME 280, IN THE CABIN. REMOVED CRACKED I/B ANGLE CLIP AND INSTALLED NEW ANGLE CLIP AT STR 3L FS280 IAW SRM 51-42-06 AND 51-42-21.
